Skip to main content
placeholder image

A generalization of the Drude-Smith formula for magneto-optical conductivities in Faraday geometry

Journal Article


Abstract


Publication Date


  • 2016

Citation


  • Han, F. W., Xu, W., Li, L. L., & Zhang, C. (2016). A generalization of the Drude-Smith formula for magneto-optical conductivities in Faraday geometry. Journal of Applied Physics, 119(24), 245706. doi:10.1063/1.4954889

Web Of Science Accession Number


Start Page


  • 245706

Volume


  • 119

Issue


  • 24

Abstract


Publication Date


  • 2016

Citation


  • Han, F. W., Xu, W., Li, L. L., & Zhang, C. (2016). A generalization of the Drude-Smith formula for magneto-optical conductivities in Faraday geometry. Journal of Applied Physics, 119(24), 245706. doi:10.1063/1.4954889

Web Of Science Accession Number


Start Page


  • 245706

Volume


  • 119

Issue


  • 24